# SDR IPXA11568904

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Gouged
- Location: Bs 1703
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C-CK GOUGES FOUND ON AFT DECK PLATE BS 1703 LBL 42.  REMOVED GOUGES FROM ORIGINAL .071" MATERIAL IN A 1"X1" AREA AT BS 1703 RBL 42, WITH A MAX LOSS OF .002" IN AREA SO REMAINING AREA IS .06 9" WHICH IS WITHIN LIMITS OF EO B757-5310-38268-C.
